MathSciNet Relay Station
MathSciNet bibliographic data
MR645039 51A45 (51A20 52A35)
Goodman, Jacob E.; Pollack, Richard A theorem of ordered duality. Geom. Dedicata 12 (1982), no. 1, 63–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement